MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM06015013P
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use an impact admiral to treat a fibrous lesion with 60% stenosis in a moderately tortuous mid superficial femoral artery (sfa).No embolic protection was used.The device was inflated using a non-medtronic inflation device.The device was prepped as per ifu with no issues reported.The device passed through a previously deployed stent, no resistance was encountered and excessive force was not used.It was reported that a pinhole balloon burst occurred during inflation to 8atm.The balloon was retrieved and removed from the patient.Another 6x150 impact admiral was used to complete the procedure with no complications reported.No patient injury was reported.
 
Additional Manufacturer Narrative
A non-medtronic 6fr 45cm sheath non-medtronic guidewire were used.Negative prep was performed without issues noted.The inpact admiral interacted with these devices.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8273769
Report Number9612164-2019-00301
Device Sequence Number11166980
Product Code ONU
UDI-Device Identifier00643169576353
UDI-Public00643169576353
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2021
Device Catalogue NumberADM06015013P
Device Lot Number0009157255
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2019
Supplement Date Received by Manufacturer01/24/2019
01/24/2019
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date02/14/2019
04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1